IJPAM: Volume 88, No. 1 (2013)

COMMON FIXED POINT THEOREMS FOR CONTRACTION
MAPPINGS USING WEAK RECIPROCAL CONTINUITY

Saurabh Manro$^1$, Sanjay Kumar$^2$,
Satwinder Singh Bhatia$^3$, Shin Min Kang$^4$
$^{1,3}$School of Mathematics and Computer Applications
Thapar University
Patiala, 147004, Punjab, INDIA
$^2$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, 131039, Sonepat, INDIA
$^4$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA


Abstract. In this paper, we prove common fixed point theorems for contraction mappings using weak reciprocal continuity in metric spaces and Menger spaces.

Received: June 26, 2013

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: weak reciprocal continuity, compatible, $R$-weakly commuting, $R$-weakly commuting of type $(A_f),$ of type $(A_g)$ and of type $(P)$

Download paper from here.



DOI: 10.12732/ijpam.v88i1.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 88
Issue: 1